# SDR CALA2019090601500

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 68,090 hours, 27,496 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Transmitter
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAV INOP - WASTE ALL LAVS INOPERATIVE ACCOMPLISHED RESET OF VAC SYSTEM. AMM 38-31-00-710-002  ALL LAVS 38-31-62 THE LAST 12 LEGS. CONCURRED WITH TOMC ROGER AND HE REQUESTS THE LIQUID LEVEL TRANSMITTER TO BE REPLACED. CIDS LIGHT INDICATED TOILET SYSTEM INOP. FLUSHED NORMALLY.  CFDS TOILET SYS TEST FAULTS LIQD LVL XMTR AND PACKINGS M&E 40-0594-3-3855 ORDERED TRANSMITTER M&E 31-3831-3-0002. IPC REF: 38-31-04-34 R AND R FLUID LEVEL TRANSMITTER, REF AMM 38-31-62. OP''S ALL LAVS NORMAL.
